# SDR SIMA2012041002

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 21,577 hours, 19,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3115 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN DOOR FRAME SEAL IAW AMM 53-21-01.  REMOVED AND REPLACED MAIN DOOR TRIM SEAL IAW AMM 52-18-04.  LEAK CHECK ACCOMPLISHED IAW AMM 21-31-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
